# SDR HEEA078837

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,545 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: Universal
- Component: Universal
- Component part number: 406310405101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAS A WORN BEARING.
